MathSciNet Relay Station
MathSciNet bibliographic data
MR501951 20G15 (13C10 14K30)
Wright, David The amalgamated free product structure of ${\rm GL}\sb{2}(k[X\sb{1},\cdots,X\sb{n}])$ and the weak Jacobian theorem for two variables. J. Pure Appl. Algebra 12 (1978), no. 3, 235–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement